# SDR AALA20160323007

- Difficulty date: March 14, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 57,220 hours, 7,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 13671
- Condition: Inoperative
- Location: Cabin
- Part time: 48,748 hours, 14,990 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. R3 DOOR EMERGENCY LIGHT POWER SUPPLY M33404 FOUND INOPERATIVE. REMOVED AND REPLACED POWER SUPPLY M33404 AND PERFORMED OPERATIONAL CHECK IAW AMM 35-51-06. SYSTEM CHECKS NORMAL.
